# SDR AALA20140929014

- Difficulty date: September 29, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 75,220 hours, 39,915 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NUMBER 1 TIRE TREAD SEPARATED & CAUSED DAMAGE TO THE LT INBD FLAP & POSSIBLE ENG INGESTION.  EMER DECLARED FLIGHT REMOVED ACFT FROM SERVICE.  REPLACED LT INBD FLAP MPN 5930479513 & LT ENG N1 BLADES. SYS GND CHECKED NORMAL OPERATION CLOSED.
